Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 71, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 4, 2015, 7:52 AM CDT for Atchison County, Holt County, Missouri. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2015, 7:52 AM CDT (12:52 UTC)
- Expired
- Jun 4, 2015, 8:30 AM CDT
- In force
- 38 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Atchison County, MO, Holt County, MO
The radar
The Omaha radar (KOAX), 119 km from the middle of the area, began a volume at 12:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 8:17 AM CDT | TSTM WND GST 60 | 10 Sw Rockport, MO | PEA-SIZED HAIL.CORRECTED FOR LOCATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 0.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -237 J/kg
- Mixed-layer LCL
- 1279 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
596
WUUS53 KEAX 041252
SVREAX
MOC005-087-041330-
/O.NEW.KEAX.SV.W.0071.150604T1252Z-150604T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
752 AM CDT THU JUN 4 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN ATCHISON COUNTY IN NORTHWEST MISSOURI...
NORTHWESTERN HOLT COUNTY IN NORTHWEST MISSOURI...
* UNTIL 830 AM CDT
* AT 750 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF PERU TO 7 MILES SOUTHWEST OF
STELLA...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TARKIO...ROCKPORT...FAIRFAX...CRAIG...WATSON...PHELPS CITY AND
CORNING.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 92 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4059 9576 4057 9537 4012 9535 4014 9544
4019 9549 4024 9548 4025 9555 4029 9556
4031 9566 4034 9563 4041 9566 4045 9565
4046 9568 4048 9570 4051 9570 4054 9566
4056 9568 4052 9570 4052 9576 4058 9578
TIME...MOT...LOC 1252Z 265DEG 22KT 4054 9580 4016 9586
HAIL...1.00IN
WIND...60MPH
$$
AEP1 follow-up statement
545
WWUS53 KEAX 041303
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
803 AM CDT THU JUN 4 2015
MOC005-087-041330-
/O.CON.KEAX.SV.W.0071.000000T0000Z-150604T1330Z/
HOLT MO-ATCHISON MO-
803 AM CDT THU JUN 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
ATCHISON AND NORTHWESTERN HOLT COUNTIES UNTIL 830 AM CDT...
AT 801 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PERU TO VERDON...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TARKIO...ROCKPORT...FAIRFAX...CRAIG...WATSON...PHELPS CITY AND
CORNING.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 92 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4059 9576 4057 9537 4012 9535 4014 9544
4019 9549 4024 9548 4025 9555 4029 9556
4031 9566 4034 9563 4041 9566 4045 9565
4046 9568 4048 9570 4051 9570 4054 9566
4056 9568 4052 9570 4052 9576 4058 9578
TIME...MOT...LOC 1303Z 265DEG 22KT 4055 9571 4018 9574
HAIL...1.00IN
WIND...60MPH
$$
AEPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:48 AM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 4, 6:48 AM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
648 AM CDT Thu Jun 4 2015
.DISCUSSION...
Issued at 416 AM CDT THU JUN 4 2015
A weak convective complex has formed over SC Nebraska into far NW
Missouri, and has gradually started to slide south with time. Unlike
last night this complex has a little better environment with which
to sustain itself, as MLCAPE values are approaching 1000 J/kg ahead
of the complex and effective bulk shear values are approaching 25 to
35 knots. Both parameters are an improvement over what yesterday
morning's complex had. Also according to SPC Mesoanalysis PWAT
values are approaching 1.8 inches where the storms are located, and
only fall off marginally with southward extent, as a good portion of
eastern Kansas and western Missouri contain 1.6 to 1.7 inches of
precipitable water. This will allow this complex to have very
efficient rain rates, as it eventually slides into the forecast
area. Short range models have been pretty consistent with this
complex eventually sliding south/southeast through western Missouri.
Should this complex slide south as the short-term hi-res models
suggest it could bring another round of morning and early afternoon
thunderstorms to the area, which would exacerbate the already
ongoing flooding problems across the area. Tough to say exactly how
much rain each area will receive, but considering the generally slow
motion of this complex along with a fairly efficient rain-making
ability, it's conceivable that some areas could see another 1 to
several inches of rain through the morning hours. As a result of
this concern, a flash flood watch continue for the area through 10
am.
This afternoon's chances for severe convection will depend much on
how this complex moves through the area. If the complex drops south
as the models suggest it's conceivable that there could be enough
lingering cloud cover to prevent much in the way of
afternoon/evening destabilization. Should the complex take on more
of an easterly component or fizzle out early there could be enough
of a clearing period to get some destabilization. Confluence along a
mesoscale/synoptic boundary which will likely run through northern
Kansas and/or southern Nebraska will be maximized likely to the west
of the forecast area, and this max confluence will be the best focus
for afternoon convection. Across far eastern Kansas and western
Missouri, depending on how the boundary sets up there will not be
quite a good of a chance to get a storm going along the weaker
confluence, but NAM indicates a relatively uncapped environment, so
it may not take much to get a storm going this afternoon. Should a
surface based storm get going this afternoon there will be plenty of
instability, on the order of 1500 to 2500 J/kg of ML CAPE as well as
30 to 40 kts of deep shear. This would be ample for supercellular
activity, with all modes of severe weather possible, again, mainly
west of I-29 and north of HWY 36. As the afternoon/evening
convection grows upscale into a complex, another round of heavy rain
is possible overnight Thursday night into Friday morning.
Friday convection again is dependent on how Thursday night evolves,
but for now models want to move the mid level ridge more centered
over the forecast area, which would serve as a bit of a dampener to
mid day convection, however, with some mid level flow over the apex
of the ridge, it's possible that once again, overnight MCS
development will roll through the area, bringing yet more heavy
rain.
Saturday then sees the boundary likely move north of the forecast
area, which should take the best chances of severe weather with it.
MCS formation from Saturday afternoon/evening thunderstorms could
conceivably move over the area, but given the likely initiation as
well as the somewhat flattened mid level ridge it's more likely that
the complex(es) will ride north of at least Interstate 70, if not
north of Missouri all together.
The rain chances continue through the weekend and into next week as
the mid level pattern transitions into more of a eastern trough
scenario with a sagging boundary. Should the boundary sag across the
area the generally zonal flow could result in one or several days of
training cells, so will continue to watch for more days of
potentially heavy rain through the mid range and extended forecast
period.
&&
.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 641 AM CDT THU JUN 4 2015
Same as yesterday, early morning thunderstorms affecting the
terminals through the mid morning hours. Severe weather isn't
anticipated, but periods of heavy rain are possible probably through
the early afternoon. There could be a lull in the action through the
afternoon before another round of thunderstorms form late this
evening and move into the area. Backed off a touch on the timing of
these storms, as initiation is most likely going to occur in central
and northern Kansas then move in later tonight.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH until 10 AM CDT this morning FOR KSZ025-
102>105.
MO...FLASH FLOOD WATCH until 10 AM CDT this morning FOR MOZ001>005-
011>014-020>022-028>030-037-038-043-044.
&&
DISCUSSION...Leighton
AVIATION...LeightonHazardous weather outlook, Jun 4, 5:59 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 559 AM CDT THU JUN 4 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 559 AM CDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF THUNDERSTORMS WILL CONTINUE TO AFFECT MAINLY NORTHWEST AND WEST CENTRAL MISSOURI AND ADJACENT PORTIONS OF EASTERN KANSAS THROUGH THE MORNING HOURS. DUE TO SIGNIFICANT RAINFALL EARLIER THIS MORNING AND SATURATED SOILS...FLOODING AND FLASH FLOODING WILL BE A CONCERN. A FEW STRONG TO SEVERE STORMS WITH GUSTY WINDS AND HAIL WILL ALSO BE POSSIBLE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL ADDITIONAL ROUNDS OF HEAVY RAIN PRODUCING THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH EARLY SATURDAY AND AGAIN SUNDAY NIGHT. WHILE A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THE PRIMARY THREAT WILL BE HEAVY RAINFALL WHICH COULD RESULT IN PERIODS OF FLOODING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Jun 4, 3:14 AM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 314 AM CDT THU JUN 4 2015 MOZ014-040845- DAVIESS MO- 314 AM CDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAVIESS COUNTY UNTIL 345 AM CDT... AT 313 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES EAST OF MAYSVILLE...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WINSTON AND ALTAMONT. THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 62 AND 71. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3987 9402 3986 9420 3994 9420 4000 9404 TIME...MOT...LOC 0814Z 251DEG 14KT 3991 9418 CUTTER
Special weather statement, Jun 4, 3:44 AM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 344 AM CDT THU JUN 4 2015 MOZ013-014-040915- DAVIESS MO-DE KALB MO- 344 AM CDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEKALB AND WESTERN DAVIESS COUNTIES UNTIL 415 AM CDT... AT 342 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF MAYSVILLE...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SANTA ROSA. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4004 9419 3989 9412 3988 9432 3995 9437 TIME...MOT...LOC 0844Z 247DEG 12KT 3994 9426 CUTTER
Special weather statement, Jun 4, 6:22 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
622 AM CDT THU JUN 4 2015
MOZ030-031-038-039-041145-
CARROLL MO-LAFAYETTE MO-RAY MO-SALINE MO-
622 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALINE...RAY...
NORTHERN LAFAYETTE AND SOUTHERN CARROLL COUNTIES UNTIL 645 AM CDT...
AT 620 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
NORBORNE TO HARDIN TO RICHMOND...AND MOVING SOUTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LEXINGTON...CARROLLTON...HIGGINSVILLE...HENRIETTA...HARDIN...
NORBORNE...WAVERLY...CORDER...ALMA...BLACKBURN...MALTA BEND...
DOVER...GRAND PASS...WAKENDA AND MOUNT LEONARD.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3929 9316 3912 9332 3902 9358 3924 9421
3934 9395 3951 9379
TIME...MOT...LOC 1122Z 295DEG 40KT 3940 9375 3930 9384
3924 9400
CUTTERSpecial weather statement, Jun 4, 6:51 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
651 AM CDT THU JUN 4 2015
MOZ031-032-038-039-041215-
CARROLL MO-CHARITON MO-LAFAYETTE MO-SALINE MO-
651 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SALINE...NORTHEASTERN
LAFAYETTE...SOUTHERN CHARITON AND SOUTHERN CARROLL COUNTIES UNTIL 715
AM CDT...
AT 649 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
BOSWORTH TO MALTA BEND TO ALMA...AND MOVING EAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MARSHALL...SLATER...BLACKBURN...MALTA BEND...BOSWORTH...
BRUNSWICK...KEYTESVILLE...MOUNT LEONARD...MIAMI...TRIPLETT...DE
WITT...GILLIAM...DALTON...ARROW ROCK AND NELSON.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 76 AND 86.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3913 9293 3913 9294 3912 9295 3910 9294
3910 9293 3907 9293 3897 9305 3894 9305
3893 9306 3893 9312 3912 9368 3951 9364
3950 9291
TIME...MOT...LOC 1151Z 287DEG 38KT 3945 9343 3925 9336
3911 9351
CUTTERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:20 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 6 days |
| Jun 3, 8:20 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 4 days |
| Jun 3, 8:56 PM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 3, 8:56 PM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 3, 9:32 PM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 6 days |
| Jun 3, 9:32 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 7 days |
| Jun 3, 9:32 PM CDT | River Flood Warning | EAX | Cooper, Howard | 7 days |
| Jun 4, 2:16 AM CDT | Flash Flood Warning | EAX | Andrew, Caldwell, Daviess, DeKalb, Gentry | 6 hr |
| Jun 4, 3:14 AM CDT | Special Weather Statement | EAX | Daviess | 31 min |
| Jun 4, 3:44 AM CDT | Special Weather Statement | EAX | DeKalb | 31 min |
| Jun 4, 5:12 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 33 min |
| Jun 4, 6:22 AM CDT | Special Weather Statement | EAX | Ray | 23 min |
| Jun 4, 6:37 AM CDT | Flash Flood Warning | EAX | Buchanan, Caldwell, Clay, Clinton, Platte, Ray | 6 hr |
| Jun 4, 6:51 AM CDT | Special Weather Statement | EAX | Carroll, Saline | 24 min |
| Jun 4, 8:24 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 21 min |
| Jun 4, 9:21 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 57 hr |
| Jun 4, 9:21 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Jun 4, 9:34 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| Jun 4, 9:34 AM CDT | River Flood Warning | EAX | Atchison, Holt | 64 hr |
| Jun 4, 9:54 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 4 days |
| Jun 4, 9:54 AM CDT | River Flood Warning | EAX | Buchanan, Platte | 3 days |
| Jun 4, 10:07 AM CDT | River Flood Warning | EAX | Carroll | 3 days |
| Jun 4, 10:22 AM CDT | Special Weather Statement | EAX | Buchanan | 23 min |
| Jun 4, 10:38 AM CDT | Flash Flood Warning | EAX | Clay, Platte | 6 hr |
| Jun 4, 11:00 AM CDT | Special Weather Statement | EAX | Platte | 45 min |
| Jun 4, 11:12 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| Jun 4, 11:34 AM CDT | Special Weather Statement | EAX | Ray | 41 min |
| Jun 4, 12:23 PM CDT | Flash Flood Warning | EAX | Buchanan, Caldwell, Clay, Clinton, Platte, Ray | 12 hr |
| Jun 4, 12:34 PM CDT | Areal Flood Warning | EAX | Andrew, Atchison, Buchanan, Caldwell, Clinton, Daviess and 5 more | 24 hr |
| Jun 4, 3:40 PM CDT | River Flood Warning | EAX | Platte | 3 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.